# SDR UPS99829971

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1, LONG 24R FITTING AT STA 920 IS CRACKED ON AFT SIDE DOT L122.  REMOVED FABRICATED AND INSTALLED NEW FITTING IAW DC8 SRM 53-2-0, DC8 SRM 51-3-0, 51-1-20D.  INSTALLED SPOILER PULLEY BRACKET AND UPLOCK ASSEMBLY IAW DC8 SRM 51-3-0 AND MM 32-31-03.
